# SDR UALA2013072405212

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 68,355 hours, 25,165 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48202
- Part serial: 379
- Condition: Delaminated
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW DELAMINATED.  DELAMINATION IS 2.875 INTO THE CLEAR VIEW OF THE WINDOW. REPLACED WINDOW.
